Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

after abortion

im 30yrs old and have three children. I not to long ago had an abortion, back in early march. everything went fine and i did my follow up appt. everything was fine also.But a month after the procedure my menstrual periods have been crazy. they would last for a month and a half. then stop for about a week and start right back up.In the beginning part of my period it would be dark brown and/or black then it would turn red after about two-three days.
Went to the doc and he gave me medroxyprogesterone 10 mg to take for five days to stop my periods, that worked. I was off my period for about three weeks and it came back (which was expected) but again the with the dark brownish/black color and it had an odor and the cramps felt like beginning labor..
(havent had sex since before the procedure)
WHAT COULD BE THE PROBLEM. PLEASE HELP!
2 Responses
134578 tn?1546634665
Honey, go see your doctor and don't assume it is just an irregular period.  Maybe you have something else going on, an infection or whatever.  Just go see a doc, this isn't something that can be solved online.
Avatar universal
Thank u 4 ur comment, and i made an appt. for tom. hopefully something will get solved.
again thanks
raina77
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.